Camino Balbuena
Camino Balbuena
Professor of Applied Math, Universitat Politècnica de Catalunya
Verified email at upc.edu - Homepage
Title
Cited by
Cited by
Year
Sufficient conditions for λ′‐optimality in graphs with girth g
C Balbuena, P García‐Vázquez, X Marcote
Journal of Graph Theory 52 (1), 73-86, 2006
792006
Incidence matrices of projective planes and of some regular bipartite graphs of girth 6 with few vertices
MCT Balbuena Martínez
372011
On restricted connectivities of permutation graphs
C Balbuena, X Marcote, P García‐Vázquez
Networks: An International Journal 45 (3), 113-118, 2005
362005
On the order and size of< i> s</i>-geodetic digraphs with given connectivity
MC Balbuena, A Carmona, J Fábrega, MA Fiol
Discrete Mathematics 174 (1), 19-27, 1997
361997
Extraconnectivity of graphs with large minimum degree and girth
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Discrete Mathematics 167, 85-100, 1997
311997
Finding small regular graphs of girths 6, 8 and 12 as subgraphs of cages
G Araujo-Pardo, C Balbuena, T Héger
Discrete mathematics 310 (8), 1301-1306, 2010
282010
On the connectivity and the conditional diameter of graphs and digraphs
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Networks: An International Journal 28 (2), 97-105, 1996
281996
On the restricted connectivity and superconnectivity in graphs with given girth
C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote
Discrete mathematics 307 (6), 659-667, 2007
272007
Constructions of small regular bipartite graphs of girth 6
G Araujo‐Pardo, C Balbuena
Networks 57 (2), 121-127, 2011
262011
On the connectivity and superconnectivity of bipartite digraphs and graphs
C Balbuena, A Carmona
Ars Combinatoria 61, 3-22, 2001
262001
Reliability of interconnection networks modeled by a product of graphs
C Balbuena, P García‐Vázquez, X Marcote
Networks: An International Journal 48 (3), 114-120, 2006
252006
Superconnectivity of bipartite digraphs and graphs
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Discrete mathematics 197, 61-75, 1999
251999
On the degrees of a strongly vertex-magic graph
C Balbuena, E Barker, KC Das, Y Lin, M Miller, J Ryan, K Sugeng, M Tkac
Discrete mathematics 306 (6), 539-551, 2006
242006
Diameter-girth sufficient conditions for optimal extraconnectivity in graphs
C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote
Discrete mathematics 308 (16), 3526-3536, 2008
232008
(δ, g)-cages with g⩾ 10 are 4-connected
X Marcote, C Balbuena, I Pelayo, J Fàbrega
Discrete mathematics 301 (1), 124-136, 2005
222005
On the connectivity of cages with girth five, six and eight
X Marcote, C Balbuena, I Pelayo
Discrete mathematics 307 (11-12), 1441-1446, 2007
212007
Algebraic properties of a digraph and its line digraph
C Balbuena, D Ferrero, X Marcote, I Pelayo
Journal of Interconnection Networks 4 (04), 377-393, 2003
212003
Sufficient conditions for λ′-optimality of graphs with small conditional diameter
C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote
Information processing letters 95 (4), 429-434, 2005
202005
Extraconnectivity of s-geodetic digraphs and graphs
C Balbuena
Discrete mathematics 195 (1-3), 39-52, 1999
201999
Distance connectivity in graphs and digraphs
MC Balbuena, A Carmona, MA Fiol
Journal of Graph Theory 22 (4), 281-292, 1996
191996
The system can't perform the operation now. Try again later.
Articles 1–20